Research Repository

Browse by Author: Yang, B

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Yang, B, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC, Wu, C and Shi, Z (2018) Optimally distributed formation control with obstacle avoidance for mixed-order multi-agent systems under switching topologies. IET Control Theory and Applications, 12 (13). pp. 1853-1863. ISSN 1751-8644

Yang, B, Wang, R, Shi, Peng ORCID: 0000-0003-2668-7616 and Dimirovski, GM (2015) New delay-dependent stability criteria for recurrent neural networks with time-varying delays. Neurocomputing, 151 (P3). 1414 - 1422. ISSN 0925-2312

Yang, B (2001) On a New Hilbert Type Inequality and its Applications. RGMIA research report collection, 5 (1).

Yang, B and Debnath, L (1999) On a New Generalization of Hilbert's Integral Inequality and its Applications. RGMIA research report collection, 2 (5).